# SDR R61A201302270249

- Difficulty date: February 27, 2013
- Submitted: March 10, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,625 hours, 16,846 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing Support
- Part number: 1729641
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT WING FLAP TORQUE TUBE F5 AND F6 BEARING SUPPORT CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WING F5 ANF F6 FLAP TORQUE TUBE BEARING SUPPORT IAW EMB 170 AMM 27-51-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
